# SDR AALA201803129027

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 55,636 hours, 22,514 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR WINDOW SHADE 14F BROKEN. MAINTENANCE REPLACED EMERGENCY EXIT DOOR WINDOW SHADE 14F PER AMM 25-21-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
